# SDR SWAA2022042193523

- Difficulty date: April 12, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 74,146 hours, 43,614 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 193AR
- Condition: Delaminated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AR HAS 2 DELAMINATED AREAS ON OUTER SURFACE SKIN AS NOTED ON FAULT TTG8Q00BMNQU / [01] IDENTIFIED PANEL 193AR MATERIAL IAW SRM 53-40-70-0I-1 TABLE 2 FIGURE 2 ITEM 18. DELAMINATED SKIN AT DISCREPANT LOCATIONS OVER HONEYCOMB CORE EXCEED ALLOWABLE DAMAGE LIMITS IAW SRM 53-40-70-1A-1 PARAGRAPH 4.A(6). DAMAGE IS REPAIRABLE PER SRM 51-70-05-2R-1 AS DIRECTED BY SRM 53-40-70-2R-1   REMOVED 2 AREAS OF DAMAGE ON OUTER SURFACE OF PANEL 193AR; ONE AREA WAS A DETERIORATED PREVIOUS REPAIR. AREAS MEASURE 4.5' X 2.5' AND 5.5' X 2.5'. NO CONTAMINATION NOTED; AND CLEANED REPAIR AREAS IAW SRM 51-70-05-2R-1 PARAGRAPH 4.A-B.;[02] VALIDATED REPAIR PER SRM 51-70-50-2R-1;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2  VALIDATED REPAIR PER SRM 51-70-50-2R-1;[04] FABRICATED REPAIR PLIES FROM BMS 8-79ST1581 LOT#1482269-1 AND ADHESIVE BMS 5-129GR5 LOT#1483751-1; INSTALLED; VACUUM BAGGED; LEAK CHECK GOOD; CURED WITH HOTBONDER ID:NCX000526 S/N:12051216; UNBAGGED IAW SRM 51-70-05-2R-1 PARA 4C-E.;[05] INSPECTED AND VERIFIED CORRECTIVE ACTION 4. POST REPAIR UT INSPECTED PER 737NDT PART 4 51-00-02. NO DEFECTS FOUND. TOOL E650 ATS2342.;[06] APPLIED AND CURED BMS 10-21 TY III LOT#S21H278 CONDUCTIVE COATING USING THERMOMETER ID:ATS2208 S/N:43300740WS; CONDUCTIVITY TESTED GOOD USING MULTIMETER ID:ATS1658 S/N:43000350 IAW AMM 51-21-71-370-801 PAR 3D(1-4;7A).;[07] COMPLETED REFINISH OF PANEL'S TOOLSIDE IAW SRM 51-70-05-2R-2 PARAGRAPH 4.K.;[08] FINAL INSPECTION. JOB COMPLETE PER SRM 51-70-05-2R-1.
